RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 4, Pages 114–119 (Mi mz2183)  

The group of congruence coefficients of a canonical quadratic form and stable rationality of the $PSO$ variety

V. I. Chernousov

Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Full text: PDF file (726 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:4, 413–416

Bibliographic databases:

UDC: 512.74
Received: 13.04.1993

Citation: V. I. Chernousov, “The group of congruence coefficients of a canonical quadratic form and stable rationality of the $PSO$ variety”, Mat. Zametki, 55:4 (1994), 114–119; Math. Notes, 55:4 (1994), 413–416

Citation in format AMSBIB
\Bibitem{Che94}
\by V.~I.~Chernousov
\paper The group of congruence coefficients of a canonical quadratic form and stable rationality of the $PSO$ variety
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 4
\pages 114--119
\mathnet{http://mi.mathnet.ru/mz2183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296222}
\zmath{https://zbmath.org/?q=an:0855.11019}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 4
\pages 413--416
\crossref{https://doi.org/10.1007/BF02112482}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300026}


Linking options:
  • http://mi.mathnet.ru/eng/mz2183
  • http://mi.mathnet.ru/eng/mz/v55/i4/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:38
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019